# SDR REXA2013112002265

- Difficulty date: November 20, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N8516C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7516
- Aircraft time: 27,553 hours, 24,400 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S SIDE EMERGENCY FLASHLIGHT NOT BLINKING, SUSPECT DEAD BATTERY.  R & R CAPTAIN`S SIDE EMERGENCY FLASHLIGHT BATTERY IAW AMM 25-61-00, OPERATIONS CHECKED GOOD, OK FOR SERVICE.
